Benadryl Allergy Ultratabs, 144 Tablets

  • $19.95
  • Save $3.05
Shipping calculated at checkout.


Shipping & Handling Included

Features:
  • Diphenhydramine HCL 25 mg.
  • Temporarily Relieves Runny Nose, Sneezing, Itchy or Watery Eyes and Itching of the Nose or Throat
  • 3 Boxes, 48 Tablets Each
  • Active ingredient, diphenhydramine HCl, provides relief for both allergy symptoms and cold symptoms like sneezing and runny nose.
  • Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest.
  • Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose.
  • Tablets for multi-symptom allergy relief intended to be used by those ages six and up.

We Also Recommend